# SDR ASOA20141011127

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 36,510 hours, 27,331 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001570
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THER CREW REPORTED A STRONG ELECTRICAL ODOR FROM THE GALLEY AREA.   LANDED WITHOUT INCIDENT AND MAINTENANCE R & R THE LIGHT CONTROL MODULE, AND CABIN LIGHT BALLAST, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
